# SDR ASAA2018071325426

- Difficulty date: July 13, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N921VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07589
- Aircraft time: 4,297 hours, 1,043 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2079020BA
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTFLOW VALVE CHATTERING (OSCILLATING) IN ALL MODES OF FLT, SYS 1, 2 AND SEMI AUTO ALL SAME. + OR -200 FPM.  GROUNDED - YES. R&R OF OUTFLOW VALVE PER AMM 21-31-51 OPS CHECK GOOD. OK FOR SERVICE.
